# SDR SWIA202157311

- Difficulty date: February 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Pin
- Part number: 600210713
- Condition: Corroded
- Location: Horiontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING H-STAB HINGE BUSHINGS LUBE TASK CARD 12-320-121 FOUND INNER PIVIOT PIN AND L/R OUTTER PIVIOT PINS CORROSION   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED BOTH RIGHT AND LEFT HAND HORIZONTAL STAB OUTER PIVOT PINS. ALSO REMOVED AND REPLACED INTER PIN IAW CRJ 200 AMM 55-10-27-000/400-801
